# SDR FDEA200909163311

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 55,941 hours, 10,538 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32902726
- Part serial: 1355
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

WHEN WING AND TAIL ANTI-ICE SELECTED RECEIVED BLEED AIR 1 OFF, BLEED AIR 2 OFF, PACK 1 OFF, PACK 2 OFF  ALERTS.  THEY TRIED ESC IN MAN AND SWAPPING CONTROLLERS - NO HELP.  NR 2 BLEED AIR WOULD SHUT DOWN FIRST FOLLOWED BY NR 1 BLEED APPROX 30 SEC LATER.  SELECTING TAIL A/I ONLY CAUSED NO  ABNORMALITIES.  MX INTERROGATED MFC, PSC1, PSC2,  ALL ACC'S, AND ESC FOR CURRENT FAULTS AND FAULT  HISTORY.  ONLY ONE LATCHED FAULT IN PSC1 - TI2  SENS, INTMT AT 19:22, JUST AFTER T/O AT 2500 FT.  PERFORMED DECAY CK IAW JRH 8-8 WITH ALL PASSING MIN  LIMITS EASILY:  NR1 11/7.4, NR2 29/19, NR3 13/9.3. MSC  TERMINATED COMMUNICATION SEVERAL TIMES DURING  INTERROGATION.  T/S CONTINUES.  REMOVED AND REPLACED NR 1 ENG HIGH STAGE VALVE REF AMM 36-11-03-4 STILL NEEDS OPS CHECK REF AMM 36-11-03-5, ALSO 6 EA PILOT VALVE HEATERS OPS CHECK NORMAL.  REPLACED NR 2 HIGH STAGE VALVE IAW MM 36-11-03-4.  RAN ALL 3 ENGS.  ALL HI STAGE VALVES CHECKS GOOD IAW MM 36-11-03-5.  PREVIOUSLY REPLACED LT WING DP SENSOR OPS CK GOOD IAW MM 30-11-02-5.  WING AND TAIL        ANTI-ICE SYSTEM OPERATIONAL CK GROUND CK GOOD.
